$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Nurofen Zavance止痛液体胶囊,20粒

  Product ID: 60694

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送更多
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart
有关处方分类的更多信息 点击这里

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Zavance止痛液体胶囊,20粒

Nurofen Zavance止痛液体胶囊,20粒

产品号:60694
$7.49 中文官网 618独享折扣
$8.19
$7.49
节省$0.70
不用付零售价: $8.19
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。维生素及矿物质补充剂无法取代健康的饮食。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。如违背药剂师专业指导以及道德义务,药剂师保留拒绝提供或销售此产品的权利。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。防晒霜只是保护肌肤的措施之一。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。母乳是宝宝最好的选择。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
 

信息

Nurofen
Nurofen

Nurofen Zavance Liquid Capsules are released rapidly and absorbed faster into the bloodstream than standard Nurofen.

For fast, effective headache relief choose Nurofen Zavance Liquid Capsules.

  • • For fast pain relief, unleash the speed of liquid.
  • • Its liquid formula is absorbed faster into the bloodstream than standard Nurofen.
  • • Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.
  • • Releases rapidly into the stomach for fast headache relief.
Nurofen

For fast pain relief, unleash the speed of liquid.

Nurofen

Its liquid formula is absorbed faster into the bloodstream than standard Nurofen.

Nurofen

Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.

Nurofen

Releases rapidly into the stomach for fast headache relief.

Nurofen

Reduces Fever.

Nurofen

Can be taken on an empty stomach.

Nurofen

Take 2 liquid capsules, then 1-2 liquid capsules every 4-6 hours when necessary. Maximum 6 per day.

Nurofen

From the #1 ibuprofen brand in Australia*

*Nielsen scan sales MAT 08.11.2020

Nurofen

一般信息

Nurofen Zavance Liquid Capsules absorbed faster than standard Nurofen.

Nurofen Zavance is fast and effective in the temporary relief of pain and/or inflammation associated with:

- Headache.

- Migraine headache.

- Tension headache.

- Muscular pain.

- Cold & flu symptoms.

- Period pain.

- Dental pain.

- Sinus pain.

- Back pain.

- Arthritic pain.

 

Reduces fever.

警告

Do not give Nurofen Zavance liquid capsules to children under 12 years. Nurofen for Children products are available.

CAUTION

Keep out of reach of children.

成分

Ibuprofen 200mg

使用方法

Dosage: Take with water. Do not chew.
Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Before use - seek medical advice if:
- You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- You are taking medication regularly or are 65 years or over.
- Children suffering from dehydration through diarrhoea and/or vomiting.
Rated 5 out of 5 by from Snazzy red caps Ibuprofen is ibuprofen...it works. My family prefer the liquid caps for psychological reasons I think... they think the red caps are more effective & work faster than the tablets...I don’t think that’s true, but whatever makes them feel better, I’m all up for it!
Date published: 2021-08-13
Rated 5 out of 5 by from Works like a charm Nurofen solves everything, works well!!
Date published: 2019-11-16
Rated 5 out of 5 by from Brilliant Product Easier to take, fast to work and simple enough to carry. Highly recommend.
Date published: 2019-09-17
Rated 5 out of 5 by from Great Great product for the price
Date published: 2019-08-27
  • y_2022, m_5, d_16, h_21
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.27
  • cp_1, bvpage1
  • co_hasreviews, tv_6, tr_6
  • loc_en_AU, sid_60694, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 2ms
  • REVIEWS, PRODUCT